Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hyper-pigmentation, used hyde which caused irritation, wants other depigmentation cream<br>

HI , This is shwetha. I had been for laser treatment for freckels but the doctor shot the laser on the wrong spot on my cheek which caused hyper pigmentation . I don see any difference though i used many creams since many months. I tried Hyde but it causes skin irritation on my skin. could you please suggest which depigmenting cream I can use?
Asked On : Sun, 3 Jun 2012
Answers:  2 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hallow Shwetha how are you ? thanks for opting Health care Magic . For Freckle we do also use Q switched Nd yag laser , it is very good tool to treat freckle ,accident do happen ,no doctor do it intentionally , your hyper pigmentation is correctable .You opt for Glycolic acid peel with 35 % than proceed to 50 % under direction of your dermatologist and keep photo protection. you should use sun's cream with SPF factor 30 or more . Thank take care , BYE Dr Prakash Roy
Answered: Sun, 3 Jun 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear shwetha..,
Thanks for choosing HCM..,
Some times LASER treatment will give .,
side effect of hyperpigmentation...,
So don't worry , it will subsides slowly..,
1) Morning times ANSOLAR ( gsk) gel...Sunscreen with S3 technology..,
apply on face every 2 hrs...for 3 times..,
2) Night times use MELAGLOW (Abbot)
it contains...kojic, Isoflavones, lincorice
and nicotinamide..,
but long run usage only gives good result..,
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor